# SDR SWAA2023052530607

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES (MARKED)<[01] IDENTIFIED MATERIAL OF PANEL 661BB IAW SRM 57-51-01-0I-1 FIGURE 1 AND 3; ITEM 9; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 TABLE 101; PARA 4.B(5)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-04 PER SRM 57-51-01-2R-1 PARA 4.B(2) AND 4.C(1-2); TABLE 202;[02] CORRECTION TO CORRECTIVE ACTION 1; LINE 1  SHOULD READ  IDENTIFIED MATERIAL OF PANEL 661BB IAW SRM 57-51-01-0I-1 FIGURE 1 AND 3; ITEM 9; TABLE 3;
